# SDR CA990728042

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540B2C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WITH THE MAGS REMOVED, MAG DRIVE IDLER WAS FOUND LOOSE.  IT WAS NOTED UPON REMOVAL THAT THE CAST BOSS IN THE AFT END OF THE LEFT CRANKCASE WAS FOUND WORN TO THE POINT THAT THE BEARING FAILED AND WAS MISSING.  SUBMITTER SUGGESTED NOT TO RUN ENGINE PAST TBO IF ENGINE ON CONDITIONAL MAINTENANCE SCHEDULE.
